# SDR UPS99829240

- Difficulty date: March 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46117
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 1680-1700
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C1, AFT CABIN STA 1680 TO 1700 RBL 28 INTERCOSTAL HAS A CRACK AND CORROSION ON BOTTOM SIDE.  INSTALLED REPAIRED ANGLE, STOP DRILLED CRACK, ALODINED AND PRIMED.
